Linear operators generated by stochastic processes

Research output: Contribution to journalArticlepeer-review

Abstract

Let Xt(0≤ t < ∞) be a homogeneous stochastically continuous stochastic process with independent increments; (Ω, A, P) be the corresponding probability space; p, q≥1 be fixed numbers. Necessary and sufficient conditions are found for a stochastic integral defined on finite-valued functions to be extendable to a bounded operator from Lp (0, ∞) to Lq(Ω) (p ≠ q).

Original languageEnglish
Pages (from-to)3156-3161
Number of pages6
JournalJournal of Soviet Mathematics
Volume67
Issue number4
DOIs
StatePublished - 1 Dec 1993
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Linear operators generated by stochastic processes'. Together they form a unique fingerprint.

Cite this